MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488210105
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported there was loss of image for a minute or less during the procedure.
 
Additional Manufacturer Narrative
Alleged failure: trappers on site stopped.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: cable issue, bad grounding.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10209939
Report Number0002936485-2020-00247
Device Sequence Number11289686
Product Code GCJ
UDI-Device Identifier07613327061055
UDI-Public07613327061055
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488210105
Device Catalogue Number1488210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient Weight68